<< Previous Issue Journal of the Korean Mathematical Society (Vol. 18, No. 2) Next Issue >>
J. Korean Math. Soc. 1981 Vol. 18, No. 2, 101—203
Generalized fundamental groups of continuous loops
Karl R. Gentry and Hughes B. Hoyle, III
J. Korean Math. Soc. 1981 Vol. 18, No. 2, 101—107
On hypersurfaces of $S^n(1/\sqrt{2})\timesS^n(1/\sqrt{2})$
Sang-Seup Eum, U-Hang Ki, and Young Ho Kim
J. Korean Math. Soc. 1981 Vol. 18, No. 2, 109—122
Gauss maps on submanifolds of Riemannian spaces
Charles Thas
J. Korean Math. Soc. 1981 Vol. 18, No. 2, 123—134
Remarks on fixed point theorems on star-shaped sets
Sehie Park and Jaihan Yoon
J. Korean Math. Soc. 1981 Vol. 18, No. 2, 135—140
The Jacobson density theorem and some applications
B. S. Chwe and J. Neggers
J. Korean Math. Soc. 1981 Vol. 18, No. 2, 141—144
Regular homomorphisms
Moo Ha Woo
J. Korean Math. Soc. 1981 Vol. 18, No. 2, 145—148
On connections with torsions and those curvature tensors in Riemannian manifolds II
Sang-Seup Eum
J. Korean Math. Soc. 1981 Vol. 18, No. 2, 149—166
Note on Mizohata type operators
Jongsik Kim and Sung-Ock Kim
J. Korean Math. Soc. 1981 Vol. 18, No. 2, 167—174
A power factorization theorem in Banach modules
Tae Geun Cho
J. Korean Math. Soc. 1981 Vol. 18, No. 2, 175—180
Rotations and translations in Yeh-Wiener space
Kun Soo Chang, Dong M. Chung, and Jae Moon Ahn
J. Korean Math. Soc. 1981 Vol. 18, No. 2, 181—188
Reidemeister numbers and applications to the fixed point theory
Soon-Kyu Kim and Jingyal Pak
J. Korean Math. Soc. 1981 Vol. 18, No. 2, 189—197
On the derived normal rings of a noetherian integral domain
Jong Geun Park
J. Korean Math. Soc. 1981 Vol. 18, No. 2, 199—202
Erratum to "RS-compact spaces"
Woo Chorl Hong
J. Korean Math. Soc. 1981 Vol. 18, No. 2, 203—203

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd